# SDR SWI2023F00251

- Difficulty date: July 29, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N148SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000492
- Aircraft time: 20,757 hours, 11,784 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE LEFT FIRST CLASS SEAT TRACK SECTION FR 20-23 HAS GOUGING AT FRS 22 AND 23.     (C-CHECK RO 8/18/2023)    REMOVED AND REPLACED LH INBD FWD CF I FIRST CLASS SEAT TRACK FR 20-23 WITH NEW REF. SRM 51-40-08. REPLACED WITH FACTORY PART, NO CHANGE IN WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR FUTHER WORK PERFORMED.
